# SDR AALA20020014

- Difficulty date: December 19, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: G2 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER AFT INBOARD MOUNT FOR G2 GALLEY HAS HEAVY CORROSION AT BOLT HOLE ON FORWARD SIDE OF FLOORBEAM.  REMOVED AND REPLACED CORRODED BRACKET WITH NEW SERVICEABLE BRACKET, TREATED AND PRIMED PER SRM 51-01.  (M)
